Robust cyclical growth
Anjan Mukherji
International Journal of Economic Theory, 2005, vol. 1, issue 3, 233-246
Abstract:
The stability of cyclical growth within the context of a model in “Growing through cycles” in Econometrica by Matsuyama (1999) is examined. It is shown that but for an extreme situation, the two‐period cycles (two‐cycles) are unique and a range of parameter values that imply the stability of such cyclical growth is derived. The growth enhancing property of two‐cycles are shown to be retained by any cycle; the results of simulation exercises carried out are reported to show that for a very wide range of parameter values, such cyclical growth paths are stable and, therefore, robustness of the conclusions is established.
Date: 2005
References: Add references at CitEc
Citations: View citations in EconPapers (12)
Downloads: (external link)
https://doi.org/10.1111/j.1742-7363.2005.00015.x
Related works:
Working Paper: Robust Cyclical Growth (2003) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:ijethy:v:1:y:2005:i:3:p:233-246
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1742-7355
Access Statistics for this article
International Journal of Economic Theory is currently edited by Kazuo Nishimura and Makoto Yano
More articles in International Journal of Economic Theory from The International Society for Economic Theory
Bibliographic data for series maintained by Wiley Content Delivery ().